# SDR DALA2016022001353

- Difficulty date: February 20, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 51,837 hours, 23,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD LOAD TRANSMITTING PROFILE AFT EMERGENCY DOOR RT IN PASSENGER CABIN, REPLACED FWD LOAD TRANSMITTING PROFILE AFT EMERGENCY DOOR RT IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D52279020.
